# SDR ASOA201201673

- Difficulty date: May 21, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 23,691 hours, 22,062 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DOOR ANGLE PREVIOUS REPAIR CRACKED APPROX .5" LONG. NO WITHIN SERVICEABLE LIMITS IAW SRM 52-00-00.  REMOVED PAX DOOR AFT DRAG ANGLE.  LOCATED & DRILLED NEW AFT DRAG ANGLE IAW SRM 51-42-06 AND SRM 51-40-11.  INSTALLED THE NEW AFT DRAG ANGLE IAW SRM 51-42-06.
